# SDR CBR2006F00004

- Difficulty date: April 17, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N288DH
- Make and model: Dhav DHC8106
- Aircraft serial: 317
- Engine: Pwa PW121
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 921155
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, NR 2 ENGINE BEGAN RAPID TORQUE FLUCTUATIONS TOWARDS MAX TORQUE LIMITS.  FROM THE CABIN, MECHANICS OBSERVED PROP.  PITCH FLUCTUATIONS. ENGINE NR 2 WAS PRECAUTIONARY SHUTDOWN.  AFTER TROUBLESHOOTING REMOVED AND REPLACED NR 2 ENGINE PCU IAW.  OPS CHECK SATISFACTORY. RIL ACCOMPLISHED.  (K)
